# SDR IPXA3M76928

- Difficulty date: January 5, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71882
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING FIXED L/E LOWER SACRIFICIAL DOUBLER AT XFS925 IS CORRODED.   REPAIRED RT WING FIXED L/E LOWER SACRIFICIAL DOUBLER AT XFS925 REF STA SA EA 011-5710-01-A4423 REV I/R, EO MD11-5710-49721-A AND 8100-9.
